| Model Number |
ACL TIGHTROPE RT W/ DEPLOYING SUTURE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when implanting the ar-1588rt-j acl tightrope rt one of the cinching sutures tore from the locking mechanism.Another tightrope was opened and used to complete the case successfully.See source data attached.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.As no further investigation was able to be performed no change in harm was identified.